MathSciNet Relay Station
MathSciNet bibliographic data
MR1353801 (97a:58186) 58G15 (44A12 53C65)
Sharafutdinov, Vladimir A. Finiteness theorem for the ray transform on a Riemannian manifold. Inverse Problems 11 (1995), no. 5, 1039–1050.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement